We study the asymptotic behavior at rational directions of the effective boundary condition in periodic homogenization of oscillating Dirichlet data. We establish a characterization for the directional limits at a rational direction in terms of a relatively simple two-dimensional boundary layer problem for the homogenized operator. Using this characterization we show continuity of the effective boundary condition for divergence form linear systems, and for divergence form nonlinear equations we give an example of discontinuity.
"Continuity properties for divergence form boundary data homogenization problems." Anal. PDE 12 (8) 1963 - 2002, 2019. https://doi.org/10.2140/apde.2019.12.1963